# SDR C2XA98CL080

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: HCE4A3I
- Condition: Failed
- Location: Rt Prop
- Part time: 6,065 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3107 - CREW REPORTED AFTER TAKEOFF THE RIGHT PROP WAS ARCING WHEN PROP HEAT WAS TURNED ON, A GLOW WAS OBSERVED FROM THE SPINNER AND A BURNING SMELL WAS NOTICED.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE RIGHT PROP ASSEMBLY AND FOUD THAT ONE OF THE PROP BLADE BOOTS WAS BURNED.  THE AIRCRAFT WAS RELEASED IAW MEL 30-10C CONTROL NR 127507.  THE PROP ASSEMBLY WAS REMOVED AND REPLACED IAW B1900 MM 61-10-00 THE NEXT DAY.  OPERATIONAL CHECKS SATISFACTORY.  (M)
